# SDR SWAA2024062797262

- Difficulty date: June 2, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO CAP STRIPS HAVE NUMEROUS AREAS OF CORROSION.<[01] REPLACED CAP STRIPS IN FWD CARGO IAW SRM 51-40-02 AND PER TASK CARD 'TTG8Q00S2BCS';[02] C/W INSPECTION
